# SDR GAIA99225

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  NOSE SECTION INTERNAL CIRCUMFERENTIAL FRAME HAS CORROSION ON LEFT SIDE OF DOG HOUSE BELOW HORIZONTAL WALKWAY BEAM BS 303 AND STRINGER 26L AND LOWER END.  CUT OUT DAMAGED AREA ON FRAME IAW 53-10-4.  INSTALLED REPAIR AT CIRCUMFERENTIAL FRAME AT BODY STATION 303 STRINGER 26L IAW B727 SRM 53-10-4.  (M)
